MathSciNet Relay Station
MathSciNet bibliographic data
MR2388556 14L05 (14F30)
Liu, Tong On lattices in semi-stable representations: a proof of a conjecture of Breuil. Compos. Math. 144 (2008), no. 1, 61–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement